# SDR DHL96724007

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, FWD L/E FLAP AMBER LIGHT ILLUMINATED.  CONFIRMED WITH S/O L/E FLAP PANEL.  NR 1 L/E FLAP INTRANSIT LIGHT WAS ON AND LIGHT REMAINED ON DURING ALL FLAP SETTINGS.  REPLACED NR 1 L/E FLAP SWITCH PER MM 27-80.
